| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 53-56


Loredana Ciurdariu
      Integral forms for some inequalities
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 53, 2611-2618
      http://dx.doi.org/10.12988/ijma.2013.38200

Vajha Srinivasa Kumar, Khaja Moinuddin, N. Gopal Reddy
      On the rising sun operator
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 53, 2619-2624
      http://dx.doi.org/10.12988/ijma.2013.38199

S. Sekar, E. Paramanathan
      A study on linear and nonlinear stiff problems using single-term Haar wavelet series technique
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 53, 2625-2636
      http://dx.doi.org/10.12988/ijma.2013.38194

Taekyun Kim, Dae San Kim, Seog-Hoon Rim, Dmitry V. Dolgy
      Some identities of Frobenius-type Eulerian polynomials arising from umbral calculus
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 53, 2637-2644
      http://dx.doi.org/10.12988/ijma.2013.39221

Anwar Fitrianto, Rebecca Loo Ting Jiin
      Several types of residuals in Cox regression model: an empirical study
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 53, 2645-2654
      http://dx.doi.org/10.12988/ijma.2013.38193

Abdelmajid Khadari, Radouan Daher
      L^{p_1}−L^{p_2} version of Miyachi's theorem for q-Bessel transform on the real line
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 54, 2655-2662
      http://dx.doi.org/10.12988/ijma.2013.212329

B.V.S.T. Sai, V. Srinivasa kumar
      On soft semi-separability
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 54, 2663-2669
      http://dx.doi.org/10.12988/ijma.2013.36139

Yan Hu, Liangwei Wang, Xiaochun Chen
      Lower bounds for blow-up time of porous medium equation with nonlinear flux on boundary
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 54, 2671-2676
      http://dx.doi.org/10.12988/ijma.2013.310244

Pornpis Yimprayoon
      Some approximations of the Cohen's kappa statistic
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 54, 2677-2688
      http://dx.doi.org/10.12988/ijma.2013.39215

Burak Kurt
      On the soft sets and algebraic structures
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 54, 2689-2695
      http://dx.doi.org/10.12988/ijma.2013.39212

A. H. Zakari
      Some generalizations on generalized topology and minimal structure spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 55, 2697-2708
      http://dx.doi.org/10.12988/ijma.2013.39223

Takahiko Nakazi
      Some interpolation problem for an F-space
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 55, 2709-2716
      http://dx.doi.org/10.12988/ijma.2013.38196

C. S. Ryoo
      A note on the generalized twisted tangent polynomials
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 55, 2717-2722
      http://dx.doi.org/10.12988/ijma.2013.39214

Kazumasa Fujiwara, Tohru Ozawa
      Exact remainder formula for the Young inequality and applications
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 55, 2723-2735
      http://dx.doi.org/10.12988/ijma.2013.39230

Ingrida Bajcicakova, Michal Kopcek, Zuzana Sutova
      Design of effective numerical scheme for solving systems with high-speed feedback
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 55, 2737-2744
      http://dx.doi.org/10.12988/ijma.2013.39216

Yang-Hi Lee
      Hyers-Ulam-Rassias stability of a quadratic-additive type functional equation on a restricted domain
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 55, 2745-2752
      http://dx.doi.org/10.12988/ijma.2013.39224

Abdelghani Taouti, Waheed Ahmad Khan
      Fuzzy almost primal ideal and fuzzy strongly almost primal ideal
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 56, 2753-2758
      http://dx.doi.org/10.12988/ijma.2013.39222

Muhafzan
      Existence of a positive realization for generalized continuous linear state space systems
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 56, 2759-2763
      http://dx.doi.org/10.12988/ijma.2013.39209

Larbi Afifi, Meriem Joundi, El Mostafa Magri, Abdelhaq El Jai
      Domination in hyperbolic distributed systems
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 56, 2765-2780
      http://dx.doi.org/10.12988/ijma.2013.38208

Besnik Bush Memetaj
      The Radon-Nikodym property and the limit average range in Frechet spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 56, 2781-2786
      http://dx.doi.org/10.12988/ijma.2013.36164

Manwai Yuen
      Stabilities for Euler-Poisson equations with repulsive forces in R^N
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 56, 2787-2795
      http://dx.doi.org/10.12988/ijma.2013.39217

Hae-Jung Kim, Eun-Jun Yoon, Ki-Dong Bu
      A forgery converted signature attack on the novel authenticated encryption scheme with convertibility
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 56, 2797-2802
      http://dx.doi.org/10.12988/ijma.2013.39229


Journals | Books | Indexing and abstracting | Author guidelines | Open access